# SDR SWAA2014032426472

- Difficulty date: March 21, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 54,806 hours, 43,508 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER AFT CORNER ANGLE FITTING CRACKED ATTACHED TO THE SUPPORT TEE AT DOOR BS 34.25, 7 INCHES ABOVE LOWER FRAME.  R & R DOOR IAW AMM.
